Aa
A
A
Close
Avatar universal
Thyroid Issues/sore throat/nodules/Armour meds
Has anyone experinced a sore throat/spasms in esophagus throat area from thyroid med or from having thyroid nodule? PS from Calf.
Cancel
3 Answers
Page 1 of 1
393685 tn?1425816122
I had a sore throat and my voice was very weird amoungst other hypothyroid symptoms when I was on Synthroid.

I do not have that now with the med change.

I am not sure if it really is a med that causes that - or if it is just being hypothyroid and not optimized.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
7228949 tn?1389372285
They just raised my levothyroxine from .75 to 100. The day after i took the first pill the left side of my throat started hurting. Not a scratchy felling but a tender feeling
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
649848 tn?1474485941
You've attached to a very old thread and most of the previous posters are currently inactive on the forum, so it's unlikely that you will get a response.

To insure that you get the best attention to your particular issue, you should start a new thread of your own, listing your symptoms, lab results with reference ranges, meds/dosages, etc.  

You can start a new thread by clicking on the orange "Post a Question" button at the top of this page, type your comments, then click the green "Post a Comment" button just below your comments.  

You can also access the home page of the forum via the following link and post a question following the instructions above.

http://www.medhelp.org/forums/Thyroid-Disorders/show/73
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources